# SDR CA111118002

- Difficulty date: November 10, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech A100
- Aircraft time: 13,257 hours
- Engine: Pwa PT6A28
- Propeller: Hartzl HCD4N3C
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Part number: 3026652
- Condition: Leaking
- Location: Rt Engine
- Part time: 1,100 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A MAINTENANCE WALK AROUND AN OIL LEAK WAS FOUND COMING FROM THE FRONT RT ENGINE.  FURTHER INSPECTION INDICATED THAT THE PROPELLER SHAFT SEAL HAD FAILED. THE SEAL WAS REPLACED, THE SYS WAS GROUND FUNCTION CHECKED SERVICEABLE.
